EconPapers    
Economics at your fingertips  
 

Modéles autoregressifs à seuils multiple

Jean-Michel Zakoian

Annals of Economics and Statistics, 1994, issue 36, 23-56

Abstract: Based on endogenous regime switching, threshold autoregressive models have proved useful for taking into account some important features such as asymmetric cycles in macroeconomic time-series. However, their probabilistic properties, such as stability, are still incompletely known. We develop a method for approximating the stationary distribution in the neighborhood of linearity. Three linearity tests are proposed and their asymptotic properties are established. The finite sample properties of the tests are evaluated via a Monte-Carlo study.

Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.jstor.org/stable/20075968 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:adr:anecst:y:1994:i:36:p:23-56

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Secretariat General () and Laurent Linnemer ().

 
Page updated 2025-03-19
Handle: RePEc:adr:anecst:y:1994:i:36:p:23-56